# SDR SWIA202163873

- Difficulty date: December 13, 2021
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 12,790 hours, 9,201 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 797832 : CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 797188 / AIRCRAFT WAS DENTED ON L/H SIDE OF FUSELAGE BELOW AND BETWEEN 3A AND 4A WINDOWS DUE TO IMPACT WITH JET BRIDGE DUE TO HIGH WINDS AND AIRCRAFT SLIDING ON ICE. AIRCRAFT WAS A RON IN FAR.    (FILED - CLOSED)   PERFORMED PERMANENT REPAIR OF DAMAGE ON L/H SIDE OF FUSELAGE BELOW AND BETWEEN ROWS 3A AND 4A WINDOWS  LOCATED BETWEEN FRAME 26 TO FRAME 27 AND STR 15L - STR 18L WITH REFERENCE TO ETD2021-170-042340, REV C, 1/14/2022. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U.
